MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC CATH-LAB SHEATH INTRO SET:; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC CATH-LAB SHEATH INTRO SET:; CATHETER PERCUTANEOUS
Catalog Number CL-71180
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "during the procedure according to ifu, the md found a kink in the sheath dilator.So the md opened up the new kit to finish the procedure".
 
Additional Manufacturer Narrative
Qn#(b)(4).The report that of a kinked sheath was confirmed through complaint investigation.Visual analysis revealed two major kinks along the sheath body.When inside the pouch, these kinks lined-up with crease marks on the outer pouch.Despite the damage, the sheath met all relevant dimensional requirements, and a device history record review did not reveal any relevant findings.Based on the customer report and the sample received, the appearance of the kinking seems consistent with damage due to improper storage/shipping; however, it is unknown if this kinking occurred before or after the pouch was stapled by the customer.Therefore, the root cause cannot be determined at this time.Teleflex will continue to monitor and trend for reports of this nature.
 
Additional Manufacturer Narrative
(b)(4).The report that of a kinked sheath was confirmed through complaint investigation.Visual analysis revealed two major kinks along the sheath body.When inside the pouch, these kinks lined-up with crease marks on the outer pouch.Despite the damage, the sheath met all relevant dimensional requirements, and a device history record review did not reveal any relevant findings.Based on the customer report and the sample received, the appearance of the kinking seems consistent with damage due to improper storage/shipping; however, it is unknown if this kinking occurred before or after the pouch was stapled by the customer.Therefore, the root cause cannot be determined at this time.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
CATH-LAB SHEATH INTRO SET:
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18847008
Report Number9680794-2024-00145
Device Sequence Number20772932
Product Code DQY
UDI-Device Identifier00801902001757
UDI-Public00801902001757
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Catalogue NumberCL-71180
Device Lot Number14F21K0048
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/26/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2024
Supplement Date Received by Manufacturer03/15/2024
Initial Report FDA Received Date03/06/2024
Supplement Report FDA Received Date03/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown